Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

OK!

I was on Accutane for 3 months

I weigh 150lb and was on 40mg for 3 months, then missed 4 days with no accutane due to complications with blood work.. Now i am on my 4th month, and i am 40mg one day and 80 mg the next day and so on... But only for 20 days...

My questions..

Will the 4 missed days have negative effects on my course ??

Should my dosage be effectfull once i have completed the 4th month?

My skin also is pretty much clear.. It looks somwhat scarred but very very few new zits.

But i noticed wheni was off it for the 4 days i got a few new ones sad.gif

pls awnser for me thanks.

sorri bout my english as well i am still learn.

Share this post


Link to post
Share on other sites

Well, for about 3 weeks I stopped but took a pill or 2 a week, and now I'm just taking it everyday again. I seem to be doing ok...but I dont know, maybe I will breakout?

I'm curious too!

Share this post


Link to post
Share on other sites

See I don't get that I way less than you but I'm taking 80mg a day 40 in the morn / 40 at night.....I'm scared as hell that my derm has prescribe my dosage too high.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×